# SDR R61A201311171210

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 10,044 hours, 9,793 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Blowout Panel
- Condition: Loose
- Location: Aft Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O STATED THE PRESSURIZATION FAULT LIGHT WAS ON AND LEAD F/A NOTED THAT THE L1 DOOR WAS VERY LOUD.  RAN QRH AND PLACED AIRCRAFT IN MANUAL PRESSURIZATION MODE, WHICH HELPED.  ELECTED TO RETURN TO DEPARTURE.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND AFT BAGGAGE BLOW OUT PANEL LOOSE. MAINTENANCE RESECURED THE BAGGAGE DOOR, CHECKED THE DOOR SEAL AND RAN PRESSURIZATION CHECKS IAW AMM AND ALL OPS CHECKED GOOD.  AIRCRAFT IS GOOD FOR SERVICE.
